MAUDE Adverse Event Report: RHYTHMEDIX LLC RHYTHMSTAR; RHYTHMSTAR SYSTEM

RHYTHMEDIX LLC RHYTHMSTAR; RHYTHMSTAR SYSTEM
Model Number RS-10003
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and power supply are returned for inspection.The device embeds a small single cell lithium-ion battery (3.7v, 700mah).The battery is being returned to the battery manufacturer for analysis.The device was placed on a charging cradle located on a kitchen counter-top next to a plugged-in slow cooker.A third-party usb power supply (not part of device) was used to charge the device and supplied by a monitoring center.
 
Event or Problem Description
A complaint was received from a patient reporting a minor damage to a kitchen countertop due to device fire during device charging.At this point in time, the cause of the fire remains under investigation.There were no injuries or adverse patient consequences reported.
 
Additional Manufacturer Narrative
This supplemental report provides the results of the completed manufacturer investigation for the battery thermal event initially reported under manufacturer report number mdr 3011265784-2026-00001.The manufacturer completed a documented engineering investigation of the returned device, charging base, and usb wall power supply, comprising chain-of-custody receipt documentation, non-destructive examination, controlled teardown (06/08/2026), and power/charging path analysis.The embedded lithium-ion battery pack was returned to the battery supplier prior to destructive examination; the supplier completed an independent failure analysis and issued a formal 8d report (06/30/2026).Investigation findings: the thermal event originated at or within the embedded battery pack.The device printed circuit board, battery connector, charging contacts, power management circuitry, charging base, and usb wall power supply showed no evidence of electrical arcing, resistive heating, component-level ignition, or malfunction, and were excluded as ignition sources.The usb power supply was functionally tested and performed within specification.No deviation of the device from its design specifications was identified.The battery cell was consumed by the thermal event to a degree that precluded cell-level failure analysis by either the manufacturer or the battery supplier.Root cause: undetermined.Two hypotheses remain open and could not be verified or excluded on the available evidence: (1) exposure of the device to an external heat source adjacent to the device during charging, inducing separator failure and internal short circuit; and (2) a latent internal battery cell defect resulting in internal short circuit and thermal runaway.The battery supplier's assessment identified an external heat source as the most likely cause; the manufacturer's evaluation determined this could not be confirmed from the physical evidence.Actions: a precautionary capa has been initiated to evaluate patient-facing labeling (patient setup guide and operator manual) for adequacy of warnings regarding device exposure to external heat sources during charging, with labeling updates to follow as needed based on the evaluation outcome.Fleet monitoring for related events involving this device model and battery part number is in place; no prior or subsequent similar events have been identified to date.The manufacturer's complaint investigation is complete, and the complaint will be closed in accordance with the manufacturer's complaint handling procedure.
 
Event or Problem Description

Brand Name
RHYTHMSTAR
Common Device Name
RHYTHMSTAR SYSTEM
Manufacturer (Section D)
RHYTHMEDIX LLC
5000 atrium way
suite 1
mount laurel NJ 08054
Manufacturer (Section G)
RHYTHMEDIX LLC
5000 atrium way
suite 1
mount laurel NJ 08054
Manufacturer Contact
matthew zielonka
5000 atrium way
suite 1
mount laurel, NJ 08054
8562821080
MDR Report Key25263185
Report Number3011265784-2026-00001
Device Sequence Number21128631
Product Code QYX
UDI-Device Identifier00868282000220
UDI-Public(01)00868282000220
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K233584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRS-10003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2026
Supplement Date Received by Manufacturer04/25/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale